# SDR SWAA2022071113430

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED AT BS 301 AT LEVEL S-17L WL208.1 AT FWD GALLEY AREA 2022-268020 / [01] REPLACED INNER CHORD LOCATED AT BS 301 AT LEVEL S-17L WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #141A8110 SHEET 9 REV A AND DWG# 140A9810 SHEET 48 REV -. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] CORRECTIVE STEP 1 REPLACED INNER CHORD LOCATED AT BS 270 TO BS 360 AT LEVEL S-17L WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #141A8110 SHEET 9 REV A AND DWG# 140A9810 SHEET 48 REV -. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNSOFF BELOW.
